# SDR SWAA2020121736832

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,378 hours, 32,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY LIGHT ON BELLY OF AIRCRAFT INOPERABLE.  RELAMPED LT AFT EMERGENCY LIGHT, PER AMM 33-51-04.
